MAUDE Adverse Event Report: ST. JUDE MEDICAL CATD C8I ¿ OCT INTEGRATED SYSTEM; OPTISI

ST. JUDE MEDICAL CATD C8I ¿ OCT INTEGRATED SYSTEM; OPTISI
Model Number C408652
Medical Device Problem Codes Signal Artifact/Noise (1036); Erratic or Intermittent Display (1182)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/28/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product evaluation: the device was not returned for analysis, limiting the investigation to the review of the device history record and the field service report.The device met specifications prior to leaving abbott manufacturing facilities as supported by a review of the device history record.The field service report was provided and review noted that when the sacrificial joint was replaced no further issues were observed.The investigation concluded that based on the information received, the cause of the reported issue was the faulty sacrificial joint.
 
Event or Problem Description
A dragonfly optis catheter was advanced to the lesion, but when in live view, the vibration from the device was significant.A "pinch test" was performed which showed artifacts.When a pullback was performed, the optis integrated system failed to acquire an image.After two attempts, a second dragonfly optis catheter was prepared.After a pullback was performed with this device, the system was not able to acquire an image either.The procedure was rescheduled and completed on (b)(6) 2018 with no issues.

Brand Name
C8I ¿ OCT INTEGRATED SYSTEM
Common Device Name
OPTISI
Manufacturer (Section D)
ST. JUDE MEDICAL CATD
4 robbins drive
westford MA 01886
MDR Report Key8042682
Report Number3009600098-2018-00017
Device Sequence Number1435171
Product Code DQO
UDI-Device Identifier00183739000937
UDI-Public00183739000937
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
K141769
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberC408652
Device Lot Number5137572
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/01/2018
Initial Report FDA Received Date11/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;